# SDR REXA2017010700019

- Difficulty date: January 7, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 21,642 hours, 13,931 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXY LOW PRESS MSG IN FLIGHT. OVER 1HR TIME O2 PRESSURE WENT FROM APPROX 1410 TO 1230 PSI. DEFERRED OBSERVERS MASK/SYSTEM IAW MEL 35-10-1 ENTERED IN MMO2 PLACARD INSTALLED. RE-SWAPPED FO'S BOX AND MASK DUE TO CONTROL 3350163-2 WITH OBSERVERS. FOUND LEAK ON FO'S BOX AND MASK.  REMOVED AND REPLACED MASK IAW AMM 35-11-12. REMOVED AND REPLACED MASK STOWAGE BOX IAW AMM 35-11-15. OPS TEST OF CREW OXYGEN SYS GOOD IAW AMM 35-10-00. NO LEAKS NOTED AT THIS TIME.
